# SDR UIEA200400080

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING T/E UPPER FIXED PANEL LONGITUDINAL SUPPORT BEAM FORWARD L-ANGLE CRACK AT WBL 130.0.  REPLACED CRACKED SUPPORT ANGLE WRT SRM 51-30-02.  (M)
